ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Unsteady rotating flow over an infinite rotating-disk with an applied magnetic-field

Mathews, JLR and nath, G (1984) Unsteady rotating flow over an infinite rotating-disk with an applied magnetic-field. In: Indian Journal of Pure and Applied Mathematics, 15 (3). pp. 279-288.

[img] PDF
4.pdf - Published Version
Restricted to Registered users only

Download (318Kb) | Request a copy
Official URL: http://insaindia.org/ijpam.htm
Item Type: Journal Article
Additional Information: Copyright for this article belongs to Indian National Science Academy.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 07 Feb 2010 12:15
Last Modified: 19 Sep 2010 05:47
URI: http://eprints.iisc.ernet.in/id/eprint/23803

Actions (login required)

View Item View Item